La décomposition dynamique et la différentiabilité des feuilletages des surfaces
Annales de l'Institut Fourier, Volume 37 (1987) no. 3, pp. 85-116.

Let be a singular foliation on a compact surface M. In order to analyse the dynamics of , one can canonically cut up M into subsurfaces bounded by curves transverse to : the components of the recurrence of (quasiminial sets) are contained in the “regions of recurrence” and may be studied separately; on the other hand, the dynamics is trivial in the other regions (“regions of passage”). The paper also offers a definition of a singular foliation of classe C r on M, and studies the topological and dynamical features of C 2 (or C ) on M, and studies the topological and dynamical features of C 2 (or C ) foliations.

Soit un feuilletage singulier d’une surface compacte M. Pour analyser la dynamique de , on décompose M de façon canonique en sous-surfaces bordées par des courbes transverses à  : les composantes de la récurrence de (ensembles quasiminimaux) sont contenues dans les “régions de récurrence” et peuvent être étudiées séparément; par contre dans les autres régions, dites “régions de passage”, la dynamique est triviale. On propose ensuite une définition des feuilletages singuliers de classe C r sur les surfaces, et on étudie quelles restrictions l’hypothèse que est C 2 (ou C ) impose à la topologie et à la dynamique du feuilletage.

@article{AIF_1987__37_3_85_0,
     author = {Levitt, Gilbert},
     title = {La d\'ecomposition dynamique et la diff\'erentiabilit\'e des feuilletages des surfaces},
     journal = {Annales de l'Institut Fourier},
     pages = {85--116},
     publisher = {Imprimerie Louis-Jean},
     address = {Gap},
     volume = {37},
     number = {3},
     year = {1987},
     doi = {10.5802/aif.1099},
     zbl = {0596.57019},
     mrnumber = {88m:57035},
     language = {fr},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.1099/}
}
TY  - JOUR
AU  - Levitt, Gilbert
TI  - La décomposition dynamique et la différentiabilité des feuilletages des surfaces
JO  - Annales de l'Institut Fourier
PY  - 1987
DA  - 1987///
SP  - 85
EP  - 116
VL  - 37
IS  - 3
PB  - Imprimerie Louis-Jean
PP  - Gap
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.1099/
UR  - https://zbmath.org/?q=an%3A0596.57019
UR  - https://www.ams.org/mathscinet-getitem?mr=88m:57035
UR  - https://doi.org/10.5802/aif.1099
DO  - 10.5802/aif.1099
LA  - fr
ID  - AIF_1987__37_3_85_0
ER  - 
%0 Journal Article
%A Levitt, Gilbert
%T La décomposition dynamique et la différentiabilité des feuilletages des surfaces
%J Annales de l'Institut Fourier
%D 1987
%P 85-116
%V 37
%N 3
%I Imprimerie Louis-Jean
%C Gap
%U https://doi.org/10.5802/aif.1099
%R 10.5802/aif.1099
%G fr
%F AIF_1987__37_3_85_0
Levitt, Gilbert. La décomposition dynamique et la différentiabilité des feuilletages des surfaces. Annales de l'Institut Fourier, Volume 37 (1987) no. 3, pp. 85-116. doi : 10.5802/aif.1099. https://aif.centre-mersenne.org/articles/10.5802/aif.1099/

[1] T. Cherry, Analytic quasi-periodic curves of discontinuous type on a torus, Proc. London Math. Soc., 44 (1938), 175-215. | JFM | Zbl

[2] A. Denjoy, Sur les courbes définies par les équations différentielles à la surface du tore, J. Math. Pures et Appl., 11 (1932), 333-375. | JFM

[3] Fathi, Laudenbach, Poenaru, Travaux de Thurston sur les surfaces, Astérisque, 66-67 (1979), SMF Paris. | Numdam | MR | Zbl

[4] C. Gutierrez, Smoothability of Cherry flows on two-manifolds, in Geometric Dynamics, Rio 1981, Springer Lecture Notes, 1007 (1983), 308-331. | MR | Zbl

[5] C. Gutierrez, Smoothing continuous flows and the converse of Denjoy-Schwartz theorem, Ann. Ac. Bras. de Cien., 51 (1979), 581-589. | MR | Zbl

[6] Gutierrez, Lins, De Melo, Bifurcations of Cherry attractors, Communication orale de De Melo.

[7] A. Katok, Invariant measures of flows on oriented surfaces, Soviet Math. Dokl., 14 (1973), 1104-1108. | Zbl

[8] S. Lang, Introduction to diophantine approximation, Addison Wesley, 1966. | MR | Zbl

[9] G. Levitt, Pantalons et feuilletages des surfaces, Topology, 21 (1982), 9-33. | MR | Zbl

[10] G. Levitt, Feuilletages des surfaces, Ann. Inst. Fourier, 32-2 (1982), 179-217. | Numdam | MR | Zbl

[11] G. Levitt, Foliations and laminations on hyperbolic surfaces, Topology, 22 (1983), 119-135. | MR | Zbl

[12] G. Levitt, Feuilletages des surfaces, Thèse d'état, Université Paris 7, juin 1983.

[13] G. Levitt, H. Rosenberg, Differentiability and topology of labyrinths in the disc and annulus, Topology, 26 (1987), 173-186. | MR | Zbl

[14] A. Maier, Trajectories on the closed orientable surfaces, Math. Sb., 12 (54) (1943), 71-84 (en russe). | Zbl

[15] H. Rosenberg, Labyrinths in the disc and surfaces, Ann. of Math., 117 (1983), 1-33. | MR | Zbl

[16] E. Sataev, On the number of invariant measures for flows on orientable surfaces, Math. USSR Izv., 9 (1975), 813-830. | MR | Zbl

[17] A. Schwartz, A generalization of a Poincaré-Bendixson theorem to closed two-dimensional manifolds, Amer. Jour. of Math., 85 (1963), 453-458. | MR | Zbl

[18] S. Schwartzman, Asymptotic cycles, Ann. of Math., 66 (1957), 270-284. | MR | Zbl

[19] P. Stredder, Morse foliations, Thesis, Warwick, 1976.

[20] W. Thurston, On the geometry and dynamics of diffeomorphisms of surfaces, preprint. | Zbl

[21] E. Van Kampen, The topological transformations of a simple closed curve into itself, Amer. J. Math., 57 (1935), 142-152. | JFM | Zbl

[22] W. Veech, Quasiminimal invariants for folliations of orientable closed surfaces, preprint Rice university. | Zbl

Cited by Sources: